# SDR MASA2009100900312

- Difficulty date: October 9, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 29,288 hours, 22,408 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 2818 DSM-RON.  EMERGENCY DECLARED DUE TO FLAPS FAILED AT ZERO ON APPROACH.  CAPT RESET WITH MX CONTROL.
